# SDR P5CA2015051800041

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 14,369 hours, 2,548 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 33011
- Part serial: 4275
- Condition: False Activation
- Location: Cargo Bay
- Part time: 12,041 hours, 2,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE WARNING AND EICAS DURING CRUISE AT 35,000 FT.  WARNINGS CLEARED AFTER 10 SECONDS.  CMC REVIEWED AND AFT LOWER LOBE DETECTOR 11 FAILED.  AFT CARGO SMOKE DETECTOR 11 REPLACED AND TEST OK IAW AMM 26-16-01.
